| Model Number |
BEA25-120/I20-40 |
| Medical Device Problem Codes |
Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
09/06/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
The patient was initially treated for an abdominal aortic aneurysm (aaa) with an afx2 bifurcated stent graft and a afx vela suprarenal.Approximately 2.5 years post initial procedure, an indeterminate endoleak was detected by ultrasound during a routine follow-up.Reportedly, a ct will be performed to determine the type of endoleak.The patients current status has been reported as stable.
Additional Manufacturer Narrative
The device remains implanted in the patient; therefore, it will not be returned for evaluation.Patient medical records and imaging studies will be requested for further evaluation by the clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.Device iteration is afx2.
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.Where possible, it is endologix practice to make at least three good faith efforts to retrieve a reported adverse event/incident related device as well as medical records and medical imaging.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.The review confirms there were no manufacturing or processing non-conformities identified that would contribute to the reported adverse event/incident.An evaluation of the device could not be completed.The device was not returned to endologix for evaluation because it remains implanted.A clinical evaluation of the adverse event/incident was completed.An examination of medical records and/or medical imaging received by endologix shows the reported indeterminate endoleak has been determined to be a persistent type ii endoleak from a patent internal mesenteric artery (anatomy-related) per ct scans dated 03 may 2021 and 23 november 2021.This is moderately consistent with the reported adverse event/incident.The most likely causation for the reported event is anatomy-related.No procedure-related harms for this event were identified.The final patient status was reported as being stable.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.Device iteration is afx2.
Event or Problem Description
The patient was initially treated for an abdominal aortic aneurysm (aaa) with an afx2 bifurcated stent graft and a afx vela suprarenal.Approximately 2.5 years post initial procedure, an indeterminate endoleak was detected by ultrasound during a routine follow-up.Reportedly, a ct will be performed to determine the type of endoleak.The patients current status has been reported as stable.Additional information: clinical assessment confirmed that the reported endoleak (at indeterminate origin) is a type ii endoleak (non-device-related).This event is therefore no longer reportable due to no alleged deficiency related to the identity, quality, durability, reliability, safety, effectiveness, or performance of the device.